Translator Disclaimer
June 2011 On the quasi-irreducibility and complete quasi-reducibility of some reductive prehomogeneous vector spaces
Michio Hamada
Tsukuba J. Math. 35(1): 115-130 (June 2011). DOI: 10.21099/tkbjm/1311081453

Abstract

In this paper, we investigate the Q-irreducibility and complete Q-reducibility of prehomogeneous vector spaces and classify such prehomogeneous vector spaces in some cases.

Citation

Download Citation

Michio Hamada. "On the quasi-irreducibility and complete quasi-reducibility of some reductive prehomogeneous vector spaces." Tsukuba J. Math. 35 (1) 115 - 130, June 2011. https://doi.org/10.21099/tkbjm/1311081453

Information

Published: June 2011
First available in Project Euclid: 19 July 2011

zbMATH: 1236.11104
MathSciNet: MR2848820
Digital Object Identifier: 10.21099/tkbjm/1311081453

Subjects:
Primary: 11S90
Secondary: 20G20

Rights: Copyright © 2011 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.35 • No. 1 • June 2011
Back to Top